MathSciNet Relay Station
MathSciNet bibliographic data
MR1848786 60K35 (05C80)
Benjamini, Itai; Berger, Noam The diameter of long-range percolation clusters on finite cycles. Random Structures Algorithms 19 (2001), no. 2, 102–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement